# SDR SWIA972149

- Difficulty date: December 2, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 4,991 hours, 7,456 cycles
- Engine: Pwa PW118B
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT DOOR AT ROW 9 HAS LOUD PRESSURE LEAK DURING CLIMB OUT UNTIL 3,000 FT. AGL. CLEANED AND INSPECTED ROW 9 EMERGENCY EXIT DOOR SEAL.  INSTALLED SERVICEABLE TEFLON TAPE ALONG TOP OF EMERGENCY EXIT DOOR FRAME CUTOUT. PRESSURIZED CABIN TO 5 PSI.  NO LEAKS/NOISE NOTED AT THIS TIME.
